Last update: Fri Nov 9 02:04:41 MST 2018
@Article{Wang:2009:CEW, author = "Zhu Wang", title = "Correction to {``Estimation of the Weibull Parameters with Grouped Data''}", journal = j-COMMUN-STAT-THEORY-METH, volume = "38", number = "20", pages = "3755--3755", year = "2009", CODEN = "CSTMDC", DOI = "https://doi.org/10.1080/03610920802490073", ISSN = "0361-0926 (print), 1532-415X (electronic)", ISSN-L = "0361-0926", bibdate = "Wed Jan 27 05:43:17 MST 2016", bibsource = "http://www.math.utah.edu/pub/tex/bib/communstattheorymeth1980.bib; http://www.math.utah.edu/pub/tex/bib/communstattheorymeth2000.bib", note = "See \cite{Cheng:1988:EWP}.", acknowledgement = ack-nhfb, fjournal = "Communications in Statistics: Theory and Methods", journal-URL = "http://www.tandfonline.com/loi/lsta20", }